# SDR AALA20140827007

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 68,363 hours, 35,713 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ETY2132547
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW RECEIVED CALL FROM ATC FOR POSSIBLE BLOWN TIRE ON TAKEOFF.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  AFTER INSPECTION FOUND TIRE TREAD ON NR 3 MLG HAD SEPARATED CAUSING A HOLE IN THE INBD FLAP & DAMAGE TO THE SPOILER DEFLECTOR COVER IN FWD SPAR AREA.  ACFT BEING FERRIED FOR FURTHER MX.  SYS GND CHECKED NORMAL OPERATION OPEN.
